Your future now!
  • English
  • Bosanski
  • Türkçe

IUS Publications

Found 3 results
[ Type(Desc)] Year
Filters: Author is Harry I. Miller  [Clear All Filters]
Journal Article
H. I. Miller and Van Wieren, L. Miller-, Some Further Results on the Borwein-Ditor Theorem, Advances in Mathematics: Scientific Journal, vol. 4, no. 2, pp. 121-125, 2015.
L. Miller- Van Wieren and Miller, H. I., Some Statistical Cluster Point Theorems, Hacettepe Journal of Mathematics and Statistics, 2015.
H. I. Miller and Van Wieren, L. Miller-, STATISTICAL CLUSTER POINT AND STATISTICAL LIMIT POINT SETS OF SUBSEQUENCES OF A GIVEN SEQUENCE, Hacettepe Journal of Mathematics, In Press.